Skip to Main Content
Skip Nav Destination

A new formalism for time-dependent wave scattering from a bounded obstacle

J. Acoust. Soc. Am. 107, 1825–1840 (2000)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Oscar Bruno
  • Tao Yin
Mathematics of Computation 93, 551 (2023)
  • Thomas G. Anderson
  • Oscar P. Bruno
  • Mark Lyon
SIAM Journal on Scientific Computing 42, A1348 (2020)
  • Martin Nigsch
Journal of Computational and Applied Mathematics 204, 231 (2007)
  • Lorella Fatone
  • Graziella Pacelli
  • Maria Cristina Recchioni
  • Francesco Zirilli
Journal of Engineering Mathematics 56, 385 (2007)
  • L. Fatone
  • M. C. Recchioni
  • F. Zirilli
Waves in Random and Complex Media 16, 433 (2006)
  • L. Fatone
  • M. C. Recchioni
  • A. Scoccia
  • F. Zirilli
Journal of Inverse and Ill-posed Problems 13, 247 (2005)
  • Lorella Fatone
  • Maria Cristina Recchioni
  • Francesco Zirilli
Acoustics Research Letters Online 5, 25 (2004)
  • L. Fatone
  • M. C. Recchioni
  • F. Zirilli
Journal of Optimization Theory and Applications 121, 223 (2004)
  • Maria Cristina Recchioni
  • Francesco Zirilli
SIAM Journal on Scientific Computing 25, 1158 (2004)
  • Maxim J. Goldberg
  • Tomasz Hrycak
  • Seonja Kim
Journal of Computational and Applied Mathematics 158, 473 (2003)
  • FRANCESCA MARIANI
  • MARIA CRISTINA RECCHIONI
  • FRANCESCO ZIRILLI
Journal of Computational Acoustics 10, 349 (2002)
  • Amir Shlivinski
  • Ehud Heyman
  • Anthony J. Devaney
Journal of Mathematical Physics 42, 5915 (2001)
  • Francesca Mariani
  • Maria Cristina Recchioni
  • Francesco Zirilli
Waves in Random Media 11, 549 (2001)
Close Modal

or Create an Account

Close Modal
Close Modal